# SDR 20010124CW004

- Difficulty date: December 19, 2000
- Submitted: January 24, 2001
- Operation: General aviation
- Aircraft: N9780D
- Make and model: Piper PA-18
- Aircraft serial: 186849
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 4009209
- Condition: Cracked
- Location: Flap
- Part time: 8,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETELY DISASSEMBLING FOR RECOVERY, FOUND BOTH BELLCRANKS CRACKED.  ONLY  WAY TO SEE IS WITH MIRROR OR COMPLETE DISSASSEMBLE.  BOTTOM OF BELLCRANK NOT CRACKED.
